# SDR CA000724024

- Difficulty date: July 9, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 7,072 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 16748000
- Condition: Leaking
- Location: Rt Rud Pedal
- Component: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE WORKING ON ANOTHER NEARBY AIRCRAFT IN HANGAR, MECHANIC NOTICED PUDDLE OF HYDRAULIC FLUID UNDER THE AZTEC.  MONITORED FOR ONE HOUR, INCREASED IN SIZE OF PUDDLE COMFIRMED LEAK TO BE MAJOR.  OIL RAN FROM NOSE NACELLE AREA TO MID-CENTER SECTION BEFORE DRIPPING DOWN.  CHECKED HYDRAULIC SYSTEM.  BRAKE RESERVOIR FOUND EMPTY.   RIGHT BRAKE MASTER CYLINDER LEAKING. TOP SEALS.  TSO: 1045.7 HR.  INSTALLED 17 OCT 91. REPLACED UNIT - BLED AND SERVICED.
